# SDR C2XA07IA093

- Difficulty date: April 20, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 18,861 hours, 17,847 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2277, THE CREW REPORTED THAT THE EMERGENCY EXIT SIGN ABOVE THE F/A SEAT WORKED INTERMITTENTLY.  MAINTENANCE INSPECTED THE AIRCRAFT AND RESECURED THE AFFECTED LIGHT ASSEMBLY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
